Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itchy blisters on back after having antibiotics?

Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 1901 Questions

default
Posted on Wed, 6 Aug 2014 in Medicines and Side Effects
Question: i got fever previously i took some anti boitic from which i got some allergy like i got blister on back side of body n some time it itches on shoulder i got big bumps so plz assist me to get ride of it please tel me how to get ride of the such thing
doctor
Answered by Dr. Vaishalee Punj 15 hours later
Brief Answer:
Allergy needs steroidal preparation

Detailed Answer:
Hi
Thanks for your query.

Please describe the condition in detail. Also please upload a photo of the lesions so that I am better able to help.

If it is an allergic rash due to medicine, then it will need steroidal cream or ointment to be applied on it. It will help in relieving the itch and the redness.

If it is a rash due to a infection, then steroids will worsen it. In such a case you will need antibiotic therapy.

Thus the treatment is specific to the cause of rash. Cause can be better pinpointed by direct examination by a physician or a dermatologist. Thus I would recommend that you a doctor for it.

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Vaishalee Punj 10 hours later
i took anti allergic tablet now itz been reducing n taking high volume of water n drinking apple juice to detox the effect of the tablet now itz reduced so great extent thank you for ur assistance n any other way to detox body so i get ride of 100%
doctor
Answered by Dr. Vaishalee Punj 51 minutes later
Brief Answer:
Drink water

Detailed Answer:
Hi again

I use two methods to detox.

One is take only fruits (and no meals and other foods) for one day.

Second is drinking cleanest water from an RO (reverse osmosis) system for atleast one month.

It helps clear many infections and allergies.

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Reverse osmosis

doctor1 MD

I also am on hrt have been for 18 months I'm on XXXXXXX 100mg and estrogen 6mg per day I've just come off a year of depo that was ability this is to add to my parasite problem thanks

doctor1 MD

My daughter has been suffering from severe nauteousness (usually 9 or 10 days at a time can t keep down water) hypertension and a rash that comes and goes, on her neck and chest. She was sick most of her high school years, was better for 3 and now...

doctor1 MD

Hi,Iam taking supplements like Biovital daily for energy and vitality. In order to improve liver function and improve digestion can i take milk thistle ( Silymarin Milk Thistle) supplement Kindly advise.

doctor1 MD

hello,
I am suffering from excessive belching & bloating just after taking meals. what i feel the place where i live, quality of water, though taken from Reverse Osmosis water filter, is not good and the root cause of gas formation. Please advice precautions and medication.

doctor1 MD

Hello Dr Galamaga, I have had blood tests for hemachromatosis, I have only one gene that tests positive and have been told that I am. Carrier. My iron levels were very high and I have had blood taken to drop my iron levels. Some of the main symptoms I have experienced are tiredness, headaches and sore arms and feet . Now my iron levels are back to normal I am still experiencing tiredness and arm and leg pain. What can I do to stop these symptoms?